# SDR CKSA97457

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Mech
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WARNING LIGHT ILLUMINATED IN FLIGHT.  LANDING GEAR LEVER MUST REMAIN UP TO KEEP LIGHT OUT.  PERFORMED LANDING GEAR DOOR ADJUSTMENT AND TEST IAW MM 32-62-11, OPS CHECK GOOD.
